# SDR 99ZZZM611

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183US
- Make and model: Bag BAE146200A
- Aircraft serial: E2043
- System (JASC): 2620 · Extinguishing System
- Part: Wire
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE OUTBOARD FIRE BOTTLE FAILED FUNCTION CHECK, FOUND ENVIRONMENTAL SPLICE IN HARNESS HAD BROKEN.  REPAIRED WIRING.  (M)
